본문 바로가기
KERD
논문KCI 등재

A Case of Adalimumab-Induced Psoriasiform Dermatitis in an Ankylosing Spondylitis Patient: Unusual Progression after Adalimumab Retreatment

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류피부과학

초록

.

Abstract

.

참고문헌 (5)

  1. Ko JM, "Induction and exacerbation of psoriasis with TNF-blockade therapy : a review and analysis of 127cases", J Dermatolog Treat, 20, pp.100~108 (2009)
  2. Hu JZ, "Histologic comparison of tumor necrosis factor-α inhibitor-induced psoriasis and psoriasis vulgaris", J Am Acad Dermatol, 83, pp.1237~ (2020)
  3. Brown G, "Tumor necrosis factor-α inhibitor-induced psoriasis : Systematic review of clinical features, histopathological findings, and management experience", J Am Acad Dermatol, 76, pp.334~341 (2017)
  4. Li SJ, "TNF inhibitor-induced psoriasis : proposed algorithm for treatment and management", J Psoriasis Psoriatic Arthritis, 4, pp.70~80 (2019)
  5. Puig L, "Ustekinumab treatment of TNF antagonist-induced paradoxical psoriasis flare in a patient with psoriatic arthritis : case report and review", Dermatology, 225, pp.14~17 (2012)

관련 논문AI추천

이 간행물의 다른 논문 (14건)